MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT40022UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a resolute integrity rx drug eluting stent developed reaction symptoms less than a year later.These included ulcerative colitis, pain swelling in joints, decreased energy levels.The patient also experienced eczema which was reported to be increasingly getting worse.The patient had a patch test revealing a nickel allergy.Patient has no previous stents implanted.Patient treated with medication.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6306686
Report Number9612164-2017-00110
Device Sequence Number13578416
Product Code NIQ
UDI-Device Identifier00643169037229
UDI-Public00643169037229
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2014
Device Catalogue NumberRSINT40022UX
Device Lot Number0006740095
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2017
Supplement Date Received by Manufacturer01/11/2017
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight91